# SDR AWXA200700618

- Difficulty date: April 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65C263201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING MID FLAP REAR SPAR UPPER CHORD CRACKED, WBL 202 - WBL 205.  REPAIRED LEFT WING MID FLAP REAR SPAR UPPER CHORD, WBL 202 - WBL 205 IAW AWA ER 03-5754-07131-ES1.
